See Alike in...

Alike App

Browser

Lucilou

718d

Anyone who took high doses of Latuda and stopped, have you experienced involuntary movements in your hands/feet? I've been put on meds to stop it but it hasn't stopped. my psychiatrist told me if it doesn't I have to see a neurologist. I'm a little worried I'll have these movements for the rest of my life.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion